Patient : I recently had a clot in my abdomen and had been short of breath. Was started on shots and coumadin and was 2.7. Moved and new doctor after I reached 4.0 decreased my medication and had me continue on the reduced dose. Went on trip and had pressure behind knee and still have discomfort in my leg. Found out on trip from doctor visit my coumadin level was 1.2 on coumadin therapy. Dee dimer was 483 of a range from 1-500 and the doctor said my dee dimer was normal. Feel I have a clot and will see my old doctor to see if I have to start shots again or go on increased coumadin for a while. Is 483 normal, could I have clot after long car ride on coumadin?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.